# SDR SIMA2018102918004

- Difficulty date: October 18, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N220NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000523
- Aircraft time: 7,235 hours, 5,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99041237
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP INOP FWD CABIN AFT OF FLOOR PANEL 226BRF. C/A-REMOVED AND REPLACED EMERGENCY LIGHT STRIP FWD CABIN AFT OF 226BRF IAW AMM 33-50-21. OPS CHECK GOOD.
